Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Swelling on the skin on scratching, irritation when hit by objects, diagnosed as dermographia, temporary relief with ebast. Suggestion?

dear sirs, #i have skin problem sir.if i draw a line on my skin it swells as the line drwan and irritation starts. #if some oblects hit my skin ,or abrase my skin starts irritation as thousands needles hits slightly. #evening times the itching starts below ear and neck .iam not doing anything if i do on it the burning and rashes comes. #i have told by one doctor this is dermographia #but i am taking ebast 10mg. #if i not take one day next day heavy problem comes. #i don no how the problem goes. #what tests to take kindly advice
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for asking,
dermographism is type of urticaria.
Symptoms can be induced by periods of stress, tight clothing, watches, glasses, heat, cold,or anything that causes stress to the skin.
It  can be treated by antihistamines. These may need to be given as a combination of H1 antagonists, or possibly with an H2-receptor antagonist such as cimetidine.
Not taking hot baths or showers may help if it is generalized , allergy tests may uncover substances the patient is allergic to.
 Using hypo-allergenic soaps 
While cromoglycate, which prevents histamine from being released from mast cells can be used.
small amounts of alcohol may help with the itching, or temporary help.
Tell me after 1 month
Dr Sher bhutto
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor